Vladikavkaz Mathematical Journal

About Editorial To Authors
Archive Links News Help

July - September, 2013

Volume 15, Issue 3

Weighted Frechet spaces of entire functions from the class of power series spaces of finite type
Abanin A. V., Sergunin P. S., Pham Trong Tien

We study weighted Frechet spaces of entire functions given by weighted sequences of a general kind. We obtain some sufficient conditions under which they have Vogt-Wagner topological invariants and thus belong to the class of power series spaces of finite type.

Article (rus.) - [pdf] [zip-pdf]

On division problem in nonradial weighted spaces of entire functions
Abanina D. A., Kuzminova A. V.

We study the inductive weighted space H u,v 1, , of entire functions defined by a sequence of nonradial two-part weights { q n u(|z|)+nv(|Imz|)} n=1 , 0< q n 1 . Under an additional assumption on the function v , we establish the division theorem in H u,v 1, . We also obtain some results about sweepping out the masses of the subharmonic function v(|Imz |) .

Article (rus.) - [pdf] [zip-pdf]

A priori estimates of the solutions of nonlocal boundary value problems for a pseudo-parabolic equation
Beshtokov M. H.

In this paper we consider nonlocal boundary value problems for a third order pseudo-parabolic equation with variable coefficients in the one-dimensional and multidimensional cases. For nonlocal problems a priori estimates in differential and difference treatment are obtained. These estimates imply uniqueness, stability and convergence of the solution of the difference problem to the solution of the differential problem.

Article (rus.) - [pdf] [zip-pdf]

A linear continuous right inverse to the representation operator in (LB) -spaces
Varziev V. A.

We study the question of the existence of a linear continuous right inverse to the representation operators in (LB) -spaces. It is obtained suficient conditions for the existence of such operators in the case of representations in delta-functions in spaces which are dual to weighted Frechet spaces of entire functions. We state some conditions under which the results can be used for representations in systems of generalized exponential functions. Our study is based on the method developed by S. N. Melikhov for the dual situation and previous works of A. V. Abanin and the author on suffiient sets in weighted Frechet spaces of entire functions and existence of a linear continuous left inverse for the corresponding restriction operator.

Article (rus.) - [pdf] [zip-pdf]

Analysis of stress-strain state of the naturally twisted rod bending by transverse force on the basis of the finite element method
Ustinov Yu. ., Kurbatova N. V., Chumakova . S.

Numeric solution based on homogeneous solutions method and numeric integration by finite element method of two-dimension boundary problems, which are described Saint-Venant's solutions on pure bending and bending by transverse force of the naturally twisted rod with rectangular cross-section was constructed. The analysis of stress-strain state of the rod was realized for different values of parameter τ 0 .

Article (rus.) - [pdf] [zip-pdf]

Algebraic band preserving operators
Kusraeva Z. A.

It is shown that for a universally complete vector lattice E   the following are equivalent: (1) the Boolean algebra of band projections P(E)   is σ -distributive; (2) every algebraic band preserving operator in E   is strongly diagonal; (3) every band preserving projection in E   is a band projection.

Article (rus.) - [pdf] [zip-pdf]

The search for universal parameters for the models of morphogenesis
Nazarov M. N.

The parameters of models of morphogenesis can be considered universal in case they have biological meaning and their values can be freely exchanged between models of different classes. In the scope of this work exchange of chemical intercellular signals was chosen as the main mechanism controlling the activity of cells. For this case a set of universal parameters was obtained and it two models of morphogenesis, the discrete imitational and the average quantitative one, were built on this base.

Article (rus.) - [pdf] [zip-pdf]

Geodesic orbit Riemannian metrics on spheres
Nikonorov Yu. G.

In this paper, a complete classification of geodesic orbit Riemannian metrics on spheres S n . is obtained. We also construct some explicit examples of geodesic vectors for Sp(n+1 )U(1) -invariant metrics on S (4n+3) .

Article (eng.) - [pdf] [zip-pdf]

Generalized functional calculus on vector lattices
Tasoev B. B.

Generalized functional calculus on vector lattices is constructed. An interplay between Minkowski duality and generalized functional calculus is investigated and some convexity inequalities are proved.

Article (rus.) - [pdf] [zip-pdf]

Abraham Robinson (1918-1974)
Kutateladze S. S.

This is a short biographical sketch and tribute to Abraham Robinson on the 95th anniversary of his birth.

Article (eng.) - [pdf] [zip-pdf]

Sergei Sobolev, a genius of natural sciences
Kutateladze S. S.

This is a short tribute to Sergeui Sobolev on the occasion of the 105 years of his birth.

Article (eng.) - [pdf] [zip-pdf]

Dzhemal Gurievich Sanikidze
(on his 80's anniversary)

Article (rus.) - [pdf] [zip-pdf]

 conference:
 archive:
2013
      1, 2;
2012
      1, 2, 3, 4;
2011
      1, 2, 3, 4;
2010
      1, 2, 3, 4;
2009
      1, 2, 3, 4;
2008
      1, 2, 3, 4;
2007
      1, 2, 3, 4;
2006
      1, 2, 3, 4;
2005
      1, 2, 3, 4;
2004
      1, 2, 3, 4;
2003
      1, 2, 3, 4;
2002
      1, 2, 3, 4;
2001
      1, 2, 3, 4;
2000
      1, 2, 3, 4;
1999
      1, 2, 3, 4;
 contacts:
adress: 22, Markusa st., Vladikavkaz, 362027, RNO-A, Russia
phone: +7(8672) 59-16-22,
fax: +7(8672) 59-16-21,
e-mail: journal@alanianet.ru
 software:
to read articles in pdf format:





copyright © 1996-2003, SMI